# SDR 05FDEA02937

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CARRIED OUT AND CRACK FOUND ON LT WING AT S-40 STRINGER END WITH LENGTH OF APPROX 7 1/2" BY ACCESS FROM FUEL TANK CUTOUT 537AB.  REPAIRED AS PER SRM 57-20-00 FIG.10 VOL I. REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
